# SDR REXA2012110201549

- Difficulty date: November 2, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N829AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8029
- Aircraft time: 17,582 hours, 15,027 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID AFT CABIN OVERHEAD EMERGENCY LIGHT INOPERABLE.  REMOVED AND REPLACED BULB IAW AMM 33-21-01.  OP CHECKS GOOD DM 74146 CLOSED.
